# SDR CA021219005

- Difficulty date: December 18, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,598 hours
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 115610010125
- Condition: Cracked
- Location: Elevator
- Part time: 18,850 hours, 19,652 cycles
- Component: Elevator, Beech
- Component part number: 115610010265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE TRAILING EDGE SPLINE ON THE ELEVATORS WERE FOUND CRACKED AT SEVERAL LOCATIONS, THIS IS THE 5TH SDR REGARDING THESE SPLINES AND A TOTAL OF 7 SPLINES FOUND CRACKED.  THE ELEVATORS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. WE ARE CURRENTLY CONDUCTING A FLEET INSPECTION.
